Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 131, NWS Twin Cities, MN

July 27, 20254 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2025, 7:41 PM CDT for 4 counties in Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2025, 7:41 PM CDT (00:41 UTC)
Expired
Jul 27, 2025, 8:15 PM CDT
In force
34 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Carver County, MN, McLeod County, MN, Meeker County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 58 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 4:47 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2025-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2025-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3582 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

209 
WUUS53 KMPX 280041
SVRMPX
MNC019-085-093-171-280115-
/O.NEW.KMPX.SV.W.0131.250728T0041Z-250728T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
741 PM CDT Sun Jul 27 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern McLeod County in central Minnesota...
  East Central Meeker County in central Minnesota...
  Southwestern Wright County in central Minnesota...
  Northwestern Carver County in east central Minnesota...

* Until 815 PM CDT.

* At 741 PM CDT, a severe thunderstorm was located over Dassel, or 
  13 miles north of Hutchinson, moving east at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Public reported.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Buffalo, Montrose, Cokato, Winsted, Howard Lake, Dassel, Waverly, 
  Darwin, Smith Lake and Rassat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm has produced large hail.

&&

LAT...LON 4504 9448 4516 9442 4517 9386 4491 9395
TIME...MOT...LOC 0041Z 277DEG 38KT 4508 9436

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CTG
2 follow-up statements
095 
WWUS53 KMPX 280102
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
802 PM CDT Sun Jul 27 2025

MNC093-280112-
/O.CAN.KMPX.SV.W.0131.000000T0000Z-250728T0115Z/
Meeker MN-
802 PM CDT Sun Jul 27 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EAST CENTRAL MEEKER 
COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1200 AM CDT 
Monday for a portion of central Minnesota.

&&

LAT...LON 4516 9426 4517 9386 4491 9395 4499 9426
TIME...MOT...LOC 0041Z 277DEG 38KT 4508 9436

$$


MNC019-085-171-280115-
/O.CON.KMPX.SV.W.0131.000000T0000Z-250728T0115Z/
Carver MN-McLeod MN-Wright MN-
802 PM CDT Sun Jul 27 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT 
FOR NORTHEASTERN MCLEOD, SOUTHWESTERN WRIGHT AND NORTHWESTERN CARVER 
COUNTIES...

At 802 PM CDT, a severe thunderstorm was located over Howard Lake, 
or 13 miles southwest of Buffalo, moving east at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Public reported.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
  Buffalo, Montrose, Cokato, Winsted, Howard Lake, Waverly, Smith 
  Lake and Rassat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm has produced large hail.

&&

LAT...LON 4516 9426 4517 9386 4491 9395 4499 9426
TIME...MOT...LOC 0041Z 277DEG 38KT 4508 9436

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CTG
435 
WWUS53 KMPX 280110
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
810 PM CDT Sun Jul 27 2025

MNC019-085-171-280120-
/O.EXP.KMPX.SV.W.0131.000000T0000Z-250728T0115Z/
Carver MN-McLeod MN-Wright MN-
810 PM CDT Sun Jul 27 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 815 PM CDT FOR 
NORTHEASTERN MCLEOD, SOUTHWESTERN WRIGHT AND NORTHWESTERN CARVER 
COUNTIES...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning will be allowed to expire. However, heavy 
rain is still possible with this thunderstorm.

&&

LAT...LON 4516 9426 4517 9386 4491 9395 4499 9426
TIME...MOT...LOC 0102Z 278DEG 38KT 4505 9405

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:43 PM CDT, 58 minutes earlier. Its key messages:

  • Growing confidence in strong to severe storms across central MN this evening. All severe hazards are possible with the greatest threat being significant wind gusts.
  • Hot and humid again for Monday with the worst heat expected in southern MN. Heat indices in this region are forecast to be 100-108 during the afternoon.
  • Severe storms and heavy rainfall possible again Monday evening.
  • Cooler drier conditions after Tuesday.
Area forecast discussion, Jul 27, 6:43 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
643 PM CDT Sun Jul 27 2025

.KEY MESSAGES...

- Growing confidence in strong to severe storms across central
  MN this evening. All severe hazards are possible with the
  greatest threat being significant wind gusts.

- Hot and humid again for Monday with the worst heat expected
  in southern MN. Heat indices in this region are forecast to be
  100-108 during the afternoon.

- Severe storms and heavy rainfall possible again Monday evening.

- Cooler drier conditions after Tuesday.

&&

.DISCUSSION...
Issued at 239 PM CDT Sun Jul 27 2025

Large uncertainty exists in how much farther east the cluster of
thunderstorms in western MN travels before dissipating. The storms
have developed within extreme instability (+3000 J/kg MLCAPE) and 40-
35 knots of shear. A tornado has already been confirmed near
Appleton along with numerous trees down near Milan. But, the
environment does get slightly worse as one heads east with shear
falling under 35 knots and greater CIN. Current thinking is that
this cluster of storms will travel southeast along the Minnesota
River Valley while losing intensity. This will likely throw a wrench
into the expected heat for that region (and north of the cluster
following the mean wind field) as temperatures would cool from both
the shade of the clouds and rain-cooled air.

Farther east across south-central and eastern MN and western WI, the
heat remains on track as heat indices have climbed into the mid 90s
to low 100s. Expecting to climb a few more degrees this afternoon
with additional heating. If you need to be outside, take frequent
breaks, find shade, and stay hydrated. A second round of
thunderstorms seems probable to develop from western to north-
central MN by early this evening. Uncertainty exists in how much
instability can recover over central MN from the anvil shading of
the previous storms. But, provided additional afternoon heating does
occur, the second round of storms should be able to take advantage
of +3000 J/kg of CAPE and 40-50 knots of shear. Initial storms
should be supercellular/clusters with tornadoes, large hail, and
damaging winds all possible. The storms will travel southeast,
likely growing upscale into a bowing line with time, reaching
eastern MN and western WI late this evening. The primary severe
threat would transition to damaging winds while hail and a tornado
may still occur. Winds from these storms could be significant (+75
mph) owing the to the extreme instability and large downdraft CAPE.
The Storm Prediction Center has upgraded most of our MN CWA to an
Enhanced risk as certainty in storms has grown. The bowing line of
storms should exit to our southeast during early Monday morning.

The forecast for Monday also continues to be tricky. The warm front
will sag south such that the highest dewpoints (mid to upper 70s)
should be in southern MN. Combined with area-wide highs in the mid
80s to lower 90s, heat indices are forecast to again climb to 100-
108 in the afternoon, mainly for the Minnesota River Valley and
south. However, a remnant outflow boundary from Sunday night's
convection may also be draped across south-central MN. This brings
some uncertainty of eventual high temperatures for Monday with the
remnant rain-cooled air and if any precipitation can form along
the boundary. Thus, have only issued a Heat Advisory for now
across southern MN for Monday. An upgrade to an Extreme Heat
Warning for at least some of the area may be warranted should
forecast certainty increase. As for precipitation, the consensus
between CAMs is that showers and storms fire along the warm
front over eastern SD and western MN towards Monday evening.
Another explosive convective environment is forecast, with the
12Z HREF showing +3000 J/kg of MUCAPE and 35-50 knots of shear.
Thus, supercells look likely initially with all severe hazards
possible. Tornadoes will be most probable with storms that can
latch on to the warm front or possibly interact with the
aforementioned remnant outflow boundary. CAMs show storms
growing upscale into clusters and then eventually a bowing line
segment as they travel east-southeast along the front. This
would again transition the primary threat to damaging winds,
which for now looks favored most over southern MN. Additionally,
there could be training storms as the southwesterly 850 hPa LLJ
overrunning the warm front provides continual lift. We will
need to also monitor a threat for flooding as southern MN has
recently received quite a bit of rain and the HREF LPMM shows a
swath of 1.5- 2" with localized areas of 3-4" possible through
Monday night.

A cold front will pass through the Upper Midwest by Tuesday morning,
bring much more comfortable weather for the remainder of the week.
Highs will generally be in the mid to upper 70s. Precipitation
chances also look low for the rest of the week after Tuesday as
surface high pressure settles over the Upper Midwest.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 632 PM CDT Sun Jul 27 2025

Severe thunderstorms currently extend from between KMSP and KSTC
back to just south of AXN. Storms expected to reach KMSP
shortly before 01Z. With storms backbuilding into western MN
they could be slow to move out, and could last over an hour at
some locations. Storms should move out of the area toward 06Z,
and will likely see areas of BR toward sunrise, possibly IFR in
spots. Another round of storms expected Monday, mostly after
00Z.

KMSP...Storms currently timed to arrive between 0030Z and 0100Z.
Strong winds possible with gusts over 30 kts, and 50 kt gusts
are possible if the strongest storms hit the terminal. Storms
could last over an hour with heavy rain and gusty winds,
with rain clearing out by 03Z to 04Z. Another round of storms
possible Monday evening/overnight after 00Z.

/OUTLOOK FOR KMSP/
TUE...VFR. Chc MVFR A.M. -TSRA. Wind NE 5-10G15 kts.
WED...VFR. Wind E 5-10 kts.
THU...VFR. Wind SE 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 9 PM CDT this evening for Benton-Douglas-
     Freeborn-Goodhue-Kanabec-Mille Lacs-Morrison-Stearns-
     Steele-Todd.
     Extreme Heat Warning until 9 PM CDT this evening for Anoka-
     Blue Earth-Brown-Carver-Chippewa-Chisago-Dakota-Faribault-
     Hennepin-Isanti-Kandiyohi-Lac Qui Parle-Le Sueur-Martin-
     McLeod-Meeker-Nicollet-Pope-Ramsey-Redwood-Renville-Rice-
     Scott-Sherburne-Sibley-Stevens-Swift-Waseca-Washington-
     Watonwan-Wright-Yellow Medicine.
     Heat Advisory from noon to 8 PM CDT Monday for Blue Earth-
     Brown-Faribault-Freeborn-Lac Qui Parle-Martin-Nicollet-
     Redwood-Steele-Waseca-Watonwan-Yellow Medicine.
WI...Heat Advisory until 9 PM CDT this evening for Barron-Chippewa-
     Dunn-Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.

&&

DISCUSSION...CTG
AVIATION...DPH
Hazardous weather outlook, Jul 27, 3:11 PM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
311 PM CDT Sun Jul 27 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
282015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
311 PM CDT Sun Jul 27 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Thunderstorms are expected to develop across central Minnesota
early this evening then dive southeast. There is an Enhanced Risk
(level 3 of 5) of severe weather. Damaging winds, large hail, and
a couple tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and very humid conditions will linger Monday, especially
across southern Minnesota where a Heat Advisory is in effect.

Additional thunderstorms are expected Monday night. There is a
Slight Risk of severe thunderstorms (level 2 of 5) and of
excessive rainfall (level 2 of 4). Damaging winds, large hail, and
very heavy rainfall are possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

Borghoff

In the hours before

Local storm report, Jul 27, 6:19 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
619 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Hail             Chokio                  45.57N 96.17W
07/27/2025  M1.00 Inch       Stevens            MN   911 Call Center

&&

NDC
Local storm report, Jul 27, 6:54 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
654 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     Flash Flood      Alberta                 45.57N 96.05W
07/27/2025                   Stevens            MN   Law Enforcement

            Reports of additional roads under water with
            the next round of storms.

&&

NDC
Local storm report, Jul 27, 7:09 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
709 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Tstm Wnd Gst     2 ESE Buffalo           45.16N 93.84W
07/27/2025  M61 MPH          Wright             MN   AWOS

&&

NDC
Special weather statement, Jul 27, 7:22 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
722 PM CDT Sun Jul 27 2025

MNZ066-280115-
McLeod MN-
722 PM CDT Sun Jul 27 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MCLEOD COUNTY UNTIL 815
PM CDT...

At 722 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Hutchinson, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Hutchinson, Glencoe, Winsted, Lester Prairie, Silver Lake, Sumter,
  Plato, Biscay, Lake Marion Regional Park, Hutchinson Airport and
  Glencoe Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4490 9450 4497 9404 4472 9404 4472 9414
      4478 9450
TIME...MOT...LOC 0022Z 265DEG 22KT 4484 9447

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CTG
Special weather statement, Jul 27, 7:28 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
728 PM CDT Sun Jul 27 2025

MNZ060>063-069-070-280115-
Hennepin MN-Ramsey MN-Washington MN-Scott MN-Dakota MN-Anoka MN-
728 PM CDT Sun Jul 27 2025

...A STRONG THUNDERSTORM WILL IMPACT HENNEPIN...RAMSEY...
NORTHWESTERN DAKOTA...WEST CENTRAL WASHINGTON...SOUTH CENTRAL ANOKA
AND NORTHEASTERN SCOTT COUNTIES UNTIL 815 PM CDT...

At 728 PM CDT, Doppler radar was tracking a strong thunderstorm over
Medina, or 14 miles west of Minneapolis, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Minneapolis, St. Paul, Bloomington, Brooklyn Park, Plymouth,
  Eagan, Woodbury, Maple Grove, Eden Prairie, Burnsville, Lakeville,
  Minnetonka, Apple Valley, Edina, St. Louis Park, Maplewood,
  Shakopee, Richfield, Inver Grove Heights and Roseville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4502 9377 4514 9361 4506 9293 4489 9296
      4469 9329 4484 9352 4489 9352 4489 9360
      4500 9377
TIME...MOT...LOC 0027Z 290DEG 33KT 4501 9354

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CTG
Special weather statement, Jul 27, 7:32 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
732 PM CDT Sun Jul 27 2025

MNZ058-059-066-068-280115-
Wright MN-Carver MN-McLeod MN-Meeker MN-
732 PM CDT Sun Jul 27 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MEEKER...
NORTHEASTERN MCLEOD...NORTHWESTERN CARVER AND SOUTHWESTERN WRIGHT
COUNTIES UNTIL 815 PM CDT...

At 732 PM CDT, Doppler radar was tracking a strong thunderstorm over
Litchfield, or 17 miles north of Hutchinson, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Buffalo, Litchfield, Montrose, Cokato, Winsted, Howard Lake,
  Dassel, Waverly, French Lake, Darwin, Smith Lake, Rassat and
  Litchfield Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4506 9457 4520 9454 4520 9386 4493 9395
TIME...MOT...LOC 0032Z 277DEG 38KT 4513 9450

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:05 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle40 min
Jul 27, 7:22 PM CDTSpecial Weather StatementMPXMcLeod53 min
Jul 27, 7:23 PM CDTFlash Flood WarningMPXPope, Swift67 min
Jul 27, 7:28 PM CDTSpecial Weather StatementMPXHennepin, Ramsey47 min
Jul 27, 7:32 PM CDTSpecial Weather StatementMPXMeeker, Wright43 min
Jul 27, 7:43 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey32 min
Jul 27, 7:44 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Renville, Yellow Medicine61 min
Jul 27, 8:07 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Hennepin, Ramsey, Washington38 min
Jul 27, 8:25 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley50 min
Jul 27, 8:31 PM CDTFlash Flood WarningMPXRamsey, Washington3 hr
Jul 27, 9:15 PM CDTSevere Thunderstorm WarningMPXDakota, Scott45 min
Jul 27, 9:17 PM CDTRiver Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine42 days
Jul 27, 9:54 PM CDTAreal Flood WarningMPXStevens12 hr
Jul 27, 10:24 PM CDTSpecial Weather StatementMPXSteele66 min
Jul 27, 10:34 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele37 min
Jul 27, 11:28 PM CDTSpecial Weather StatementMPXMartin47 min
Jul 28, 12:15 AM CDTSpecial Weather StatementMPXMartin45 min
Jul 28, 10:00 AM CDTAreal Flood WarningMPXPope, Stevens6 hr
Jul 28, 11:51 AM CDTRiver Flood WarningMPXRedwood, Renville21 days
Jul 28, 6:26 PM CDTSpecial Weather StatementMPXStevens34 min
Jul 28, 6:50 PM CDTSpecial Weather StatementMPXStevens115 min
Jul 28, 6:58 PM CDTSpecial Weather StatementMPXDouglas47 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.